Sildec Syrup

Name: Sildec Syrup

Sildec Syrup Description

Antihistamine/Decongestant for oral use.

For adults and pediatric patients (2 years and older)
Brompheniramine Maleate/Pseudoephedrine Hydrochloride Syrup

Each teaspoonful (5 mL) contains brompheniramine maleate, 4 mg; pseudoephedrine hydrochloride, 45 mg.

Inactive ingredients: citric acid, FD&C Red No. 40, glycerin, flavor, purified water, saccharin sodium, sodium benzoate, sodium citrate,
sorbitol.

Brompheniramine maleate (2-Pyridnepropanamine, y-(4-bromophenyl)- N, N-dimethyl-, (±)-, (Z)-2-butenedioate).

Pseudoephedrine hydrochloride (Benzenemethanol, α-[1-(methylamino)ethyl]-,[S-(R*,R*)]-, hydrochloride) is the hydrochloride of pseudoephedrine, a naturally occurring dextrorotatory stereoisomer of ephedrine.

Sildec Syrup - Clinical Pharmacology

Antihistaminic and decongestant actions.

Brompheniramine maleate possesses H1 antihistaminic activity and mild anticholinergic and sedative effects. Peak plasma concentration is reached in 5 hours. Urinary excretion is the major route of elimination. The liver is assumed to be the major site of metabolic transformation.

Pseudoephedrine hydrochloride is an oral sympathomimetic amine that acts as a decongestant to respiratory tract mucous membranes. While its vasoconstrictor action is similar to that of ephedrine, pseudoephedrine has less pressor effect in normotensive adults. Serum half-life for pseudoephedrine is 6 to 8 hours. Acidic urine is associated with faster elimination of the drug. About one-half of the administered dose is excreted in the urine.

(web3)